# SDR UHLA2014062700467

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 12,923 hours, 9,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L2 Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR GIRT BAR INDICATOR INOPERATIVE.  VERIFIED ARM/DISARM INDICATION OPERATES NORMALLY.  COMPLIED WITH MAINTENANCE PROCEDURE.
